Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Positional vertigo, elevated sgpt, prescribed donasure. Dietary precautions?

hi, i am gouri AAAAAAA AAAAAAA 70 years old i am suffering from positional vertigo and sgpt in blood is 57 , how to eat in daily routine, my doctor is prescribed the medicine donasure 5 mg one tab daily in night
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The causes of positional vertigo may be the infection, or ischemia of the internal ear, or may be ischemia of the brain. The other causes may be the hypertension, or hypo or hyperglycemia.
I advise you to consult a physician for diagnosis and treatment.
I usually prescribe to my patient with such symptoms cinnerzine, and ranitidine.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.

Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor